In this paper, we analyze the end-to-end delay performance of a tandem queueing system with mobile queues. Due to state-space explosion, there is no hope for a numerical exact analysis for the joint-queue-length distribution. For this reason, we present an analytical approximation that is based on queue-length analysis. Through extensive numerical validation, we find that the queue-length approximation exhibits excellent performance for light traffic load.
|Number of pages||25|
|Journal||Probability in the engineering and informational sciences|
|Publication status||Published - Jul 2014|
Al Hanbali, A., de Haan, R., Boucherie, R. J., & van Ommeren, J. C. W. (2014). Delay in a tandem queueing model with mobile queues: An analytical approximation. Probability in the engineering and informational sciences, 28(3), 363-387. https://doi.org/10.1017/S0269964814000059